# SDR CALA2024011200084

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642520200
- Condition: Corroded
- Location: Frm 54 S42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR STRUCTURE, FR52 THROUGH FR54 LH STR.42 CORROSION PER NR9290527/42527.  PERFORMED STRINGER SPLICE REPAIR IAW A319 R1-R534-70620_F CAT A REPAIR. NO REINSPECT REQUIRED.
